# SDR DALA2022102806993

- Difficulty date: October 26, 2022
- Submitted: October 28, 2022
- Operation: Air carrier
- Aircraft: N1603
- Make and model: Boeing 767332
- Aircraft serial: 29695
- Aircraft time: 103,785 hours, 14,742 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Inoperative
- Location: Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SLIDE INDICATOR LIGHT INOP OR DAMAGED.   REPLACED LT CHECKED SLIDE LT OK
